# SDR DHL2002806859

- Difficulty date: July 22, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57696004
- Condition: Damaged
- Location: Rt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR IAW EO DHL 020621, ED-3095, EO SEMAN 2002684.  BLENDED DAMAGED AREAS.  FABRICATED REPAIR DOUBLER IAW EO DHL 020621, ED-3095, EO SEMANS 2002684.  INSTALLED DOUBLER ON RT WING L/E LOWER SURFACE STA XFS710.000 IAW EO DHL 020621, ED-3095, EO SEMAN 2002684.
